We use cookies to enhance your experience on our website. By continuing to use our website, you are agreeing to our use of cookies. You can change your cookie settings at any time. Find out more Skip to Main Content
Research with Impact

Mathematics, logic, and computing journals from Oxford University Press

The 2015 impact factors from the 2016 Journal Citation Reports® (Source: 2015 Web of Science Data) have been released and it has been a great year for our Mathematics, Logic, and Computing journals. To celebrate this success we have put together this collection of highly cited articles recently published from a range of our journals. All articles are freely available to download, read, and enjoy.

Pure Mathematics



Pure mathematics

International Mathematics Research Notices

A Note on Global Existence for the Chemotaxis–Stokes Model with Nonlinear Diffusion
Renjun Duan and Zhaoyin Xiang
Int Math Res Notices (2014) 2014 (7): 1833-1852

Kähler–Einstein Metrics and Stability
Xiuxiong Chen, Simon Donaldson, and Song Sun
Int Math Res Notices (2014) 2014 (8): 2119-2125

Discrete Time q-TASEPs
Alexei Borodin and Ivan Corwin
Int Math Res Notices (2015) 2015 (2): 499-537

Scattering for Radial, Bounded Solutions of Focusing Supercritical Wave Equations
Thomas Duyckaerts, Carlos Kenig, and Frank Merle
Int Math Res Notices (2014) 2014 (1): 224-258

Bounds for Minkowski Billiard Trajectories in Convex Bodies
Shiri Artstein-Avidan and Yaron Ostrover
Int Math Res Notices (2014) 2014 (1): 165-193

The Quarterly Journal of Mathematics

The Autocorrelation of the Möbius Function and Chowla’s Conjecture for the Rational Function Field
Dan Carmon and Zeév Rudnick
Q J Math (2014) 65 (1): 53-61

On Homogeneous Ricci Solitons
Ramiro Lafuente and Jorge Lauret
Q J Math (2014) 65 (2): 399-419

On Series of Dilated Functions
István Berkes and Michel Weber
Q J Math (2014) 65 (1): 25-52

Invariant Laminations for Irreducible Automorphisms Of Free Groups
Ilya Kapovich and Martin Lustig
Q J Math (2014) 65 (4): 1241-1275

Einstein Manifolds with Skew Torsion
Ilka Agricola
Q J Math (2014) 65 (3): 717-741

More Pure Mathematics Journals from Oxford:
Journal of Topology
Journal of Complex Networks
Journal of Integrable Systems


Logic Journal of the IGPL

Signalling in independence-friendly logic
Fausto Barbero and Gabriel Sandu
Logic Jnl IGPL (2014) 22 (4): 638-664                       

A propositional system induced by Japaridze's approach to IF logic
Wenyan Xu
Logic Jnl IGPL (2014) 22 (6): 982-991

Logics of formal inconsistency arising from systems of fuzzy logic
Marcelo E. Coniglio, Francesc Esteva, and Lluís Godo
Logic Jnl IGPL (2014) 22 (6): 880-904

An alternative approach for quasi-truth
Marcelo Esteban Coniglio, Luiz Henrique Da Cruz Silvestrini
Logic Jnl IGPL (2014) 22 (2): 387-410

An expansion of first-order Belnap–Dunn logic
Katsuhiko Sano, Hitoshi Omori
Logic Jnl IGPL (2014) 22 (3): 458-481

Journal of Logic and Computation

Attack–defense trees
Barbara Kordy, Sjouke Mauw, Saša Radomirović, and Patrick Schweitzer
J Logic Computation (2014) 24 (1): 55-87

What if no hybrid reasoner is available? Hybrid MKNF in multi-context systems
Matthias Knorr, Martin Slota, João Leite, and Martin Homola
J Logic Computation (2014) 24 (6): 1279-1311

Haskell before Haskell: an alternative lesson in practical logics of the ENIAC
Liesbeth De Mol, Martin Carlé, and Maarten Bullynck
J Logic Computation (2015) 25 (4): 1011-1046

Bi-modal Gödel logic over [0,1]-valued Kripke frames
Xavier Caicedo, Ricardo Oscar Rodríguez
J Logic Computation (2015) 25 (1): 37-55

Uniform Kurtz randomness
Takayuki Kihara and Kenshi Miyabe
J Logic Computation (2014) 24 (4): 863-882


The Computer Journal

Mining Latent User Community for Tag-Based and Content-Based Search in Social Media
Haoran Xie, Qing Li, Xudong Mao, Xiaodong Li, Yi Cai, and Qianru Zheng
The Computer Journal (2014) 57 (9): 1415-1430

Efficient Revocable Certificateless Encryption Secure in the Standard Model
Limin Shen, Futai Zhang, and Yinxia Sun
The Computer Journal (2014) 57 (4): 592-601

Non-IIDness Learning in Behavioral and Social Data
Longbing Cao
The Computer Journal (2014) 57 (9): 1358-1370

Detecting Distributed Denial of Service Attacks: Methods, Tools and Future Directions
Monowar H. Bhuyan, H. J. Kashyap, D. K. Bhattacharyya, and J. K. Kalita
The Computer Journal (2014) 57 (4): 537-556

Summarization of Twitter Microblogs
Beaux P. Sharifi, David I. Inouye, and Jugal K. Kalita
The Computer Journal (2014) 57 (3): 378-402

More Computing Journals from Oxford:
Journal of Cybersecurity
Interacting with Computers

This Feature Is Available To Subscribers Only

Sign In or Create an Account

This PDF is available to Subscribers Only

View Article Abstract & Purchase Options

For full access to this pdf, sign in to an existing account, or purchase an annual subscription.

Subscribe Now